# SDR HEEA078855

- Difficulty date: May 7, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N406PH
- Make and model: Bell 407
- Aircraft serial: 53198
- Aircraft time: 4,448 hours
- System (JASC): 6300 · Main Rotor Drive System
- Part: Stop
- Part number: 407010221101
- Condition: Worn
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR STOPS WORN, TORN, DELAMINATED.
